MAUDE Adverse Event Report: BIOSENSE WEBSTER INC LASSOSTAR NAV CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BIOSENSE WEBSTER INC LASSOSTAR NAV CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Catalog Number D140401
Medical Device Problem Codes Device-Device Incompatibility (2919); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation details: the lassostar nav circular mapping catheter was returned to biosense webster inc for evaluation and the evaluation has been completed.Bwi conducted a visual inspection test of the returned device.The device was visually inspected and was found the shaft was broken in the middle section with electrical wires exposed, however, this damage was not reported by the customer.A manufacturing record evaluation was performed and no internal action was found during the review.No customer complaint was not confirmed since no malfunction was initially reported.As part of biosense webster's quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with a lassostar nav circular mapping catheter for which biosense webster¿s product analysis lab (pal) identified the shaft was broken in the middle section with electrical wires exposed.It was initially reported there this lassostar nav circular mapping catheter was stuck within a heliostar catheter but there was no reported problems with the lassostar nav circular mapping catheter.The customer reported event was not considered to be mdr reportable since the potential risk that it could cause or contribute to a serious injury or death is remote.On (b)(6)-2023, the bwi pal revealed that a visual inspection of the returned device found found the shaft was broken in the middle section with electrical wires exposed.These findings were reviewed and assessed these to be an mdr reportable malfunction.
 
Additional Manufacturer Narrative
If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4) on 27-nov-2023, it was noticed the incorrect h6.Medical device problem code was reported in the 3500a initial medwatch report.The incorrect code reported was "adverse event without identified device or use problem (a24).The correct code is "device-device incompatibility (a1702)" and the field has been appropriately updated.
 
Additional Manufacturer Narrative
**udi related data quality updates only** correction to the initial mdr, incomplete udi was provided.Section d4.Primary udi number has been updated with full udi (b)(4).If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
LASSOSTAR NAV CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key17928253
Report Number2029046-2023-02315
Device Sequence Number12340176
Product Code DRF
UDI-Device Identifier10846835020335
UDI-Public(01)10846835020335(11)220801(17)230731(10)30877918L
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K211219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Catalogue NumberD140401
Device Lot Number30877918L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer11/27/2023
07/11/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date12/19/2023
07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10.5FR 28MM BALLOON ABLAT CATH.
Patient SexUnknown